Re: [MOL] Re: Liz/Side Effects/Lillian [02900] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Re: Liz/Side Effects/Lillian



I get those cravings all the time, thought it was hormones (not steroids) LOL.
Christine

At 09:57 AM 29/08/98 -0400, you wrote:
>Lillian,
>
>Thanks for sharing the sweets low down. Now I know why I crave (and eat) 2
>pints of Ben & Jerry's every week the day after my chemo.  Those sterroids
are
>something else.  I went to the store yesterday and got a frozen chocolate
>cream pie, brownie mix,  and peanut butter candies.  I can't remember ever
>buying a frozen pie before now.  But it looked soooooo good!  I was even
>tempted to buy the frozen cheescake that was right next to it as well.  
>
>Donna 
>------------------------------------------------------------------------
>This is an automatically-generated notice.  If you'd like to be removed
>from the mailing list, please visit the Medicine-On-Line Discussion Forum
>at <http://www.meds.com/con_faq.html>, or send an email message to:
>majordomo@lists.meds.com
>with the subject line blank and the body of the message containing the line:
>unsubscribe mol-cancer your-email-address
>where the phrase your-email-address is replaced with your actual email
>address.
>------------------------------------------------------------------------
>

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------